# SDR CALA2020120901352

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 84,761 hours, 32,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5313504620091
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8184 REMOVE AND REPLACE FR 16 LT SIDE ON HAECO LCQ, REF 9296133.  ACCOMPLISHED FULL REPLACEMENT OF LT SIDE LATERAL FR 16, IAW ECRA 5311-02479 HAECO REO L22773-IR.  THIS REPAIR REQUIRES A DIP TO INITIATE A DIP TO ACCOMPLISH INSPECTION REQUIREMENTS OF EC-5311-024 76 FOR HOLE C ON OR BEFORE THE AC REACHES 74311 TOTAL FLIGHT CYCLES.
